Dorota Bors


Kontakt:

dr hab. Dorota Bors, prof. UŁ
Katedra Równań Różniczkowych i Informatyki
Wydział Matematyki i Informatyki
Uniwersytet Łódzki
Pełnomocnik Dziekana ds. studiów w języku angielskim
Email: dorota.bors[at]wmii.uni.lodz.pl
Office: C218
USOSweb profile

News for International Students

News for students of Computer Science in English (Last update:15.09.2022)

Office hours in September 2022:

- 15.09.2022 Thursday 4:30 PM - 6:00 PM online MS Teams
- 21.09.2022 Wednesday 8:15 AM - 9:45 AM C218
- 28.09.2022 Wednesday 8:15 AM - 9:45 AM C218
- the next consultaion hours will be announced at the latest on 03.10.2022

Dyżur we wrześniu 2022:

- 15.09.2022 czwartek 16:30 - 18:00 zdalnie MS Teams
- 21.09.2022 środa 8:15 - 9:45 stacjonarnie C218
- 28.09.2022 środa 8:15 - 9:45 stacjonarnie C218
- następny termin dyżuru podam najpóźniej w dniu 03.10.2022

Publikacje/Publications

  1. D. Bors, R. Stańczy, Existence and multiplicity results for Dirichlet problem with fractional laplacian and nonlinearity, Journal of Fixed Point Theory and Applications, 23, 75 (2021) DOI
  2. D. Bors, Optimal control of systems governed by fractional Laplacian in the minimax framework, International Journal of Control 382 (2021), 94:6, 1577-1587 DOI
  3. D. Bors, R. Stańczy, Models of particles of the Michie-King type, Communications in Mathematical Physics 382 (2021), 1243-1262 DOI
  4. D. Bors, R. Stańczy, Existence and continuous dependence on parameters of radially symmetric solutions to astrophysical model of self-gravitating particles, Mathematical Methods in the Applied Science 42 (2019), 7381-7394 DOI
  5. D. Bors, Application of Mountain Pass Theorem to superlinear equations with fractional Laplacian controlled by distributed parameters and boundary data, Discrete and Continuous Dynamical Systems B 23 (2018), 29-43 DOI
  6. D. Bors, R. Stańczy, Dynamical system modeling fermionic limit, Discrete and Continuous Dynamical Systems B 23 (2018), 45-55 DOI
  7. D. Bors, Stability of nonlinear Urysohn Integral Equations via Global Diffeomorphisms and Implicit Functions Theorems, Journal of Integral Equations and Applications, 27 (2015), pp. 343-366 DOI
  8. D. Bors, A. Skowron, S. Walczak, Systems described by Volterra type integral operators, Discrete and Continuous Dynamical Systems B, 19 (2014), 2401-2416. DOI
  9. D. Bors, Stability of nonlinear Dirichlet BVPs governed by fractional Laplacian, The Scientific World Journal, 920537 (2014), pp. 10. DOI
  10. D. Bors, Global solvability of Hammerstein equations with applications to BVP involving fractional Laplacian, Abstract and Applied Analysis, 240863 (2013), pp. 10. DOI
  11. D. Bors, M. Majewski, On the existence of an optimal solution of the Mayer problem governed by 2D continuous counterpart of the Fornasini-Marchesini model, Multidimensional Systems and Signal Processing, 24(2) (2013), pp. 657-665 DOI
  12. D. Bors, A. Skowron, S. Walczak, On existence of solutions to nonlinear optimal control systems., Dynamic Systems and Applications, 21 (2012), pp. 441-456
  13. D. Bors, M. Majewski, On Mayer problem for systems governed by second order ODE., Optimization, 63(2) (2014), pp. 239-254 DOI
  14. D. Bors, S. Walczak, Application of 2D systems to investigation of a process of gas filtration , Multidimensional Systems and Signal Processing, 23 (2012), pp. 119- 130 DOI
  15. D. Bors, M. Majewski, S. Walczak, Optimal control systems with constrains defined on unbounded sets, Intech, Modeling, Simulation and Optimization, Tolerance and Optimal Control (2010), pp. 197-206
  16. D. Bors, S. Walczak, Multidimensional second order systems with controls, Asian Journal of Control, 12 (2010), pp. 159-167 DOI
  17. D. Bors, M. Majewski, On the controllability to the interval of the system governed by a hyperbolic equation, Kybernetes, 38 (2009), pp. 1178-1186 DOI
  18. D. Bors, A. Skowron, S. Walczak, Optimal control and stability of elliptic systems with integral cost functional, Systems Science, 33 (2007), pp. 13-26
  19. D. Bors, Superlinear elliptic systems with distributed and boundary controls, Control and Cybernetics, 34 (2005) pp. 987-1004
  20. D. Bors, S. Walczak, Optimal control of elliptic systems with distributed and boundary controls, Nonlinear Analysis: Theory, Methods and Applications, 63 (2005), pp. 1367-1376
  21. D. Bors, S. Walczak, Stability of nonlinear elliptic systems with distributed parameters and variable boundary data, Journal of Computational and Applied Mathematics, 164-165 (2004), pp. 117-130.
  22. D. Bors, S. Walczak, Nonlinear elliptic systems with variable boundary data, Nonlinear Analysis: Theory, Methods and Applications, 52 (2003), pp. 1347-1364.
  23. D. Bors, Dirichlet problems with variable boundary data for nonlinear PDE, Demonstratio Mathematica, 33 (2000), pp. 295-312.
  24. D. Bors, S. Walczak, Dirichlet problems with variable boundary data, Lecture Notes in Nonlinear Analysis, 2 (1998), pp. 57-71

Inne publikacje, materiały konferencyjne oraz preprinty: